# SDR R61A201705230374

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 34,894 hours, 21,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY LIGHTS CAME ON, AND NOW HAVE EMERGENCY LIGHT MESSAGE.  CIRCUIT BREAKER E14 TRIPPED. FLIGHT DECK EMERGENCY LIGHTS CAME ON. RESET CIRCUIT BREAKER, ALL MESSAGES CLEARED.  VERIFYING EMERGENCY LIGHTS OPERATIONAL, OPS CHECKED GOOD. COULD NOT DUPLICATE.
